# SDR CA010201002

- Difficulty date: January 6, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,620 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653114
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, FIRST OFFICER WINDSHIELD SHATTERED.WINDSHIELD CHANGED.
